Eye Floaters

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My right eye pains a lot and shows blind spots on doing any activity. What to do?

Query: Hello doctor, My right eye pains and I see blind spots while doing any activity. And I feel my brain and my eyes are not coordinating. I have vitamin B12 deficiency, for which I take injections.  Read Full »


Dr. Pooja Bandivadekar

Answer: Hello, Welcome to icliniq.com. Kindly get your refractive error checked, as it can cause both your symptoms. A retinal assessment will also be helpful. Can you please elaborate on the brain-eye coordination? Revert with more information to an eye care ophthalmologist online --> https://www.icli...  Read Full »

What caused my right eye pain, followed by migraine with aura?

Query: Hello doctor,I am having dull pain in my right eye region for a week. An aura migraine followed the pain. I do see floaters in both eyes. I visited an ophthalmologist; he dilated me and said everything was fine. I did an MRI three months back. It also showed everything to be normal. My current medic...  Read Full »


Dr. Prashant Koranmath

Answer: Hello, Welcome to icliniq.com. Dull pain in eyes and headache will be there in sinusitis and can also happen due to refractive error, but your tests are normal.You should also start medications for migraine. Floaters are jelly like substance in the eye called vitreous and as age progresses it ...  Read Full »

What are the precautions to be taken for lattice degeneration?

Query: Hi doctor,What are the precautions should be taken in case of lattice degeneration? Also, what is the list of don'ts and do's?  Read Full »


Dr. Pooja Bandivadekar

Answer: Hi, Welcome to icliniq.com. Lattice degeneration is a weak or a thin spot in retina. You need to get annual retina checkup and look for floaters or flashes. Contact retina specialist if there is a curtain-like appearance in front of your eyes. Avoid excessive strenuous activity. If a family history ...  Read Full »

Can retinal detachment result in large eye floaters and itching?

Query: Hi doctor, I have a huge floater in my eye for two days. I was taking a shower last night. My eye was itchy, and I rubbed it. It is a holiday here, and my eye doctor is closed. I am worried. Could I possibly have a detached retina? But I do not want to go to the ER if it is unnecessary. The eye doe...  Read Full »


Dr. Asha Barboza

Answer: Hi, Welcome to icliniq.com. Thanks for writing in. Is the floater a single squiggly line, a ring, or a more oversized shape that is black that obstructs your line of vision? Your correct age is not mentioned and whether you had short-sightedness before cataract surgery. You might have developed so...  Read Full »

Can LipiFlow or IPL result in eye floaters?

Query: Hi doctor, I am 24 years old. I have a dry eye. I went to a dry eye center, and they did LipiFlow and one session of IPL laser. Ever since my eyes have felt less dry, but I have been seeing many floaters. I checked with an ophthalmologist, and he said my eye looks healthy. However, he was able to s...  Read Full »


Dr. Prashant Koranmath

Answer: Hi, Welcome to icliniq.com. There is a jelly-like substance in the eye called vitreous, and as age progresses, it starts to liquefy, or if it gets detached, you start seeing floaters. It is common in people with myopia. It is not due to IPL laser (intense pulsed light). You should go to an ophthal...  Read Full »

Can blurring in both the eyes along with floaters and light flashes lead to permanent loss of peripheral vision?

Query: Hello doctor, I recently got slap in my face (2 days ago), and I got some vision problems. It has been two days, and the problems have not been reduced or changed yet. There is a completely opaque black big oval which is blocking my left eye vision near the nose. Both the eyes have a little bit of b...  Read Full »


Dr. Shachi Dwivedi

Answer: Hello, Welcome to icliniq.com. More than a retinal detachment, it appears as a vitreous hemorrhage or a retinal hemorrhage on that particular front. To confirm a detachment, a B-scan (brightness scan), and were any fundus photos taken? I would advise you to get a second opinion. If such a signific...  Read Full »

What are these white dots in the corner of my left eye?

Query: Hi doctor, I am a 20-year-old female, and I have been seeing dots of light in the corner of my left eye for months. It is usually two dots starting in the middle going in opposite directions around the side of the corner of my eye. It lasts for a few seconds and causes no pain. I have been to the o...  Read Full »


Dr. Asha Barboza

Answer: Hello, Welcome to icliniq.com. Thanks for writing in. Do you wear prescription spectacles? And if so, how much is the power? What you are describing sounds like what is called floaters. It is a common occurrence and more notable when you are viewing it in a bright background. Usually, they are se...  Read Full »

Can a low dose of Metoprolol cause blurred vision?

Query: Hi doctor, For the last five days, I am experiencing a kind of blurred vision. Initially, I was on Metoprolol 50 mg as I had a viral infection on the muscles of the heart. This time, when I visited my cardiologist, he said that the viral infection is almost gone and reduced my dose to 25 mg. After t...  Read Full »


Dr. Vaibhev Mittal

Answer: Hello, Welcome to icliniq.com. Blurred vision is not related to this decreased dose of Metoprolol, but do not worry. It will become alright soon. If this blurred vision persists, consult a local ophthalmologist and get eyesight checked. In the eye, we have two segments. They are anterior and poste...  Read Full »

Which doctor should I consult for spinning dots on my left upper field of vision?

Query: Hi doctor, I am 40 years old. I noticed two moving spinning dots suddenly for the past one year, or I do not know how to explain. They look like spinning wheels. I see them for 10 -15 seconds, and then everything is normal. I see them in my left side vision (on the upper side). If I close one eye ...  Read Full »


Dr. Abhaya Kant Tewari

Answer: Hello, Welcome to icliniq.com. As I understand, you have intermittent spinning wheels in the left upper visual field on and off with eyes open or closed. I would like to know whether you have any headache problems and do these appear before headaches? This sort of aura can occur in headache asso...  Read Full »

Is PVD with eye floaters and flashes treatable?

Query: Hello doctor, I have a PVD in my right eye. I have seen two eye doctors and have follow-ups scheduled. I have experienced new floaters, and the flashes have continued since seeing my doctor. I recently developed a clear film in the eye, which my doctor assured me was fine as long as I did not see s...  Read Full »


Dr. Prashant Koranmath

Answer: Hello, Welcome to icliniq.com. There is a jelly-like substance in the eye called vitreous, and as age progresses, it starts to liquefy or detaches, and you start seeing floaters. You should go to an ophthalmologist immediately in case if there is an increase in the number of these floaters or if y...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.